# SDR MWEA99346

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 550
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI INTO GATE LEFT WING LEADING EDGE AT FS 550 STRUCK GROUND EQUIPMENT.  MTC REPAIRED LEFT WING LEADING EDGE WITH A FILL AND FAIR REPAIR.
